Results 1 to 4 of 4
Fentanyl Withdrawl - Going cold turkey
  1. #1
    JzaneP is offline New Member
    Join Date
    Apr 2014
    Posts
    1

    Default Fentanyl Withdrawl - Going cold turkey

    Hi all, first time poster here. I just need someone to talk to really. I am about a week or so off of fentanyl 50 patches every 72 hours. I have been using them for about two years and before that I would take about 120 30mg Oxys a month (more like 2-3 weeks cause I would eat them like candy). I have psoriatic arthritis in my hands knees and feet. I'm only 27 years old, history of drug abuse and other problems. My addictive personality is the reason I am quiting my pain medicine. I already see myself starting to abuse them and I don't want that life anymore. My withdrawl symptoms have been pretty bad. I can't sleep for more than a few hours a night, really bad anxiety and suicidal thoughts. I know it will get better and honestly today I feel better than I have in a while. I was able to get out and walk a little so yay for me! Anyways, if there's anybody dealing with the same problems or have gone through them lets talk and support each other!

  2. #2
    wellbri is offline Banned
    Join Date
    Mar 2015
    Posts
    71

    Default

    Hi Jane, I am curious if you were prescribed the patches? I only ask because I have only ever encountered one person to get them and he had terminal cancer. I hope that isn't indication that you are in bad shape? I am a recovering, well just about everything addict, but this go around percs and suboxene. In my worst days when I was switching between 30-90 mg oxy a - 20-40 mg methadone or 8 mg sub a day habit, pretty much what I could get my hands one, I was scared to try a fentayl lollypop just because of I honestly thought I would die. Not that I didn't have my own death wish, lol just a >>>>ed up addict thinking.

    I am a month clean on Tuesday and have been in a slump myself lately. The first time I got clean I was making some big changes in my life. This time around life is the same for now so I have become very isolated from my friends. Hell on Friday my friend had to offer to buy me a beer just to get me to come out.

    Just last week a friend of mine, who I actually work with sometimes called me and asked me if I wanted some goodies, I used the excuse I wasn't around and my anxiety shot through the roof. No matter of going through it before, when you are trying to abstain when you get that phone call, that one any other day when you were hurting would of been a god send, now you have to turn it down lol. My advice is just avoid people, places and things that could put you in bad situations. Once we are clean and we have no more tangible battles to fight we can get very withdrawn with the "what now?" feeling. Set some goals in mind and work on them, and before you finish that goal get the next one set up. If I don't have nothing to do, which is kind of the boat I am in now, it isn't good.

    Ok I will stop rambling now I just see you made a post nearly 12 hours ago with no response and I know how that felt when I didn't get a response for about 16 hours the first time I ever posted. Their are better people in here that can help I am just a 24 year old who has been around the block a few times and am just trying to give back. Have a good day!

  3. #3
    Sourherngirl is offline Junior Member
    Join Date
    May 2016
    Posts
    46

    Default

    Hi JzaneP! I too was on the patch for a while (50s too)
    I'd get great relief on day one but by day two I'd throw up everything I ate. I think the med buildup was too strong by day two. I had a friend who's son oded cutting up his patches and ingesting them. I went from patches to oxycodone and OxyContin Good luck in trying to get off this stuff. Not easy but can be done.
    Things are slower on the weekends but there is usually someone on this forum where you have been. Good luck and we are here for you! Hugs!

  4. #4
    littlekeagen is offline New Member
    Join Date
    Jul 2016
    Posts
    5

    Default

    I tapered with the help of my doctor. I had very little in the way of wd. I'm lucky my doctor was with me on my desire to be drug free. I have severe Lupus and didn't want to be in the hands of drugs anymore.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22